# SDR SWAA2014050527701

- Difficulty date: April 11, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 37,313 hours, 24,915 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 9919376501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE BETWEEN SLAT TRACK NR 3 & NR 4 STATION XRS 164 INTERNAL ANGLE CORRODED.  R & R ANGLE IAW SRM & DWG.
